Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 107 - 113

New Spherically Symmetric Solutions of Nonlinear Schrödinger Equations

Authors
Roman M. Cherniha
Corresponding Author
Roman M. Cherniha
Available Online 1 May 1997.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.13How to use a DOI?
Abstract
New soliton-like spherically symmetric solutions for nonlinear generalizations of the Schrödiner equation are constructed. A new nonlinear projective invariant Schrödiner equation is suggested and formulae of multiplication of its solutions are found.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1-2
Pages
107 - 113
Publication Date
1997/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.13How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Roman M. Cherniha
PY  - 1997
DA  - 1997/05
TI  - New Spherically Symmetric Solutions of Nonlinear Schrödinger Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 107
EP  - 113
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.13
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.13
ID  - Cherniha1997
ER  -